# SDR DALA2023080406301

- Difficulty date: August 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT BULKHEAD DOOR JAMB (UPPER AREA) STA Y=1060 PROJECTION LONGERON 1 AT AFT PAX CABIN. SUMMARY OF NRC 00286: AFT BULKHEAD DOOR JAMB (UPPER AREA) STA Y=1060 PROJECTION LONGERON 1 AT AFT PAX CABIN WAS REPAIRED PER ER/A 610327-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 610327-14 REV. 2. (LP #2900343)
